# SDR SIMA20150219010

- Difficulty date: February 19, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 27,335 hours, 23,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL IS CORRODED.  R & R OF CARGO DOOR SILL IAW SRM 51-40-02.
